Accessibility navigation


Existence, uniqueness, and variational methods for scattering by unbounded rough surfaces

Chandler-Wilde, S. N. and Monk, P. (2005) Existence, uniqueness, and variational methods for scattering by unbounded rough surfaces. SIAM Journal On Mathematical Analysis, 37 (2). pp. 598-618.

Full text not archived in this repository.


Item Type:Article
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:4950

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation